Mar 14, 2000
Does hiv have a symptom of memory loss or confusion?
after being positive for 4yrs a friend has extreme confusion and concentration loss and has been placed in a mental health facility.
Thanks for your reply
| Response from Mr. Shernoff
HIV can most definitely affect a person's brain and moods. Hopefully your friend is being treated by professionals who are very knowledgeable about the specifics of HIV and the role that both psychotropic medication as well as antiretroviral medication can play in helping a person who has neuropsychiatric HIV symptoms get better.
Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.